Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

I tried some B12 liquid and some lavender oil in my burner , really bad today


[ch...]

Recommended Posts

I am wondering if anyone has had a reaction to a small dose of B12 sublingual oil?

 

I thought it might help my numbness and tingling and my ears, as there is B12 deficiency in my family  but I am much worse, in every way, especially my ears which are beyond bad , the fear and terror and the numbness,

 

What more harm can this drug do?  I can't take anything to help myself

 

I am also worried as now I am told lavender in my burner is not good as it acts on the gaba receptors, I need some sleep 

 

What can I do?

 

I don't even know for sure if these things are the cause I am so bad

 

I really am getting so worried that I show no improvement at all and keep getting worse as time goes on

 

Jen

 

I do hope I haven't done any harm

 

 

Jen

 

 

Link to comment
Share on other sites

Sorry Jen, you really are not having much luck. I would say it was the B12, B vitamins are bad for me too. Should die down once it clears your system. I can't see how the burner would cause this. Putting man-made vitamins/supplements are a killer for a lot of people in withdrawal.

 

I've been doing some research myself today, and think I'm going to try Curcumin/turmeric. There have been a few studies about its positive effects, and it's a spice I have no problem with normally. Will let you know if I find it helpful.

 

Hope you feel better soon xx

Link to comment
Share on other sites

Sorry Jen, you really are not having much luck. I would say it was the B12, B vitamins are bad for me too. Should die down once it clears your system. I can't see how the burner would cause this. Putting man-made vitamins/supplements are a killer for a lot of people in withdrawal.

 

I've been doing some research myself today, and think I'm going to try Curcumin/turmeric. There have been a few studies about its positive effects, and it's a spice I have no problem with normally. Will let you know if I find it helpful.

 

Hope you feel better soon xx

 

 

 

Thank you so much , yes I suspect the B12 sublingual even though not a full dose, , I was hoping it might give me a little energy and help with  the tinnitus and numbness,

 

I don't know for sure if it has made me worse or I am  just worse,  ,

 

I was told that lavender hits the Gaba a receptors , even breathing it , which is a pity as I had hoped it would help me drift off to sleep and not have to worry

 

Is nothing safe?

 

I am fast losing hope here and so want to get better,

 

what is curcumin/turmeric suppose to do ?

 

Do let me know if it helps,

 

I am worried about every thing because of how I have reacted and all I want is some recovery now

 

Thank you ,

 

Jen

 

 

Link to comment
Share on other sites

Few quotes:

 

"Curcumin, the principal curcuminoid found in spice turmeric, has recently been studied for its active role in the treatment of various central nervous system disorders."

 

"Curcumin also modulates various neurotransmitter levels in the brain."

 

"Curcumin enhances the level of neurotrophic factors such as brain derived neurotrophic factor (BDNF)[9]."

 

"CUR recovered neurochemical abnormalities and SPS-induced decreased 5-HT tissue levels in the hippocampus, amygdala, and striatum. These results suggested that CUR has anxiolytic-like effects on biochemical and behavioral symptoms associated with anxiety."

 

I'll try a small amount, it might help

 

 

 

Link to comment
Share on other sites

×
×
  • Create New...